# SDR GLBA2017111700692

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 47,887 hours, 49,288 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE CAPTAIN'S SIDE WINDOW IS STIFF AND DIFFICULT TO CLOSE.  MAINTENANCE FOUND A LOOSE PIECE OF EXCESS SEALANT JAMMING LOWER SEAL AREA, REMOVED LOOSE PIECE. SEALING SURFACE REMAINED INTACT AND WINDOW CLOSES NORMALLY. PRESSURIZED AIRCRAFT TO MAX DIFF, NO LEAKS NOTED. IAW AMM 56-11-01.
